# SDR 2001UALA01720

- Difficulty date: August 15, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N989UA
- Make and model: Boeing 737291
- Aircraft serial: 21751
- Aircraft time: 60,016 hours, 46,465 cycles
- Engine: Pwa JT8D17
- System (JASC): 2700 · Flight Control System
- Part: Transmission
- Part number: 65503245
- Part serial: NA
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO STUCK TE FLAPS. SUPPLEMENTAL DATA UPDATE REPLACED THE #4 TRAILING EDGE FLAP TRANSMISSION.
